# SDR FDEA201304240855

- Difficulty date: April 24, 2013
- Submitted: April 24, 2013
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 34,746 hours, 14,514 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: D223750001A
- Part serial: R200539839
- Condition: Failed
- Location: Mlg Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN, DURING ROLLOUT NR 5 AND NR 6 TIRES BLEW.  ACFT REMAINED ON CENTERLINE.   REMOVED AND INSTALLED AND ROUTED LT MLG HARNESS LOOM THRU NR 5 AND NR 6 BOGIES IN   POSITION IAW MM 32-11-43-04.
